EconPapers    
Economics at your fingertips  
 

A Theory of Out-of-Wedlock Childbearing

Robert Willis

Journal of Political Economy, 1999, vol. 107, issue S6, S33-S64

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (136)

Downloads: (external link)
http://www.journals.uchicago.edu/cgi-bin/resolve?JPEv107pS33PDF main text (application/pdf)
Access to the online full text or PDF requires a subscription.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:107:y:1999:i:s6:p:s33-s64

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-20
Handle: RePEc:ucp:jpolec:v:107:y:1999:i:s6:p:s33-s64